# SDR WVE2003F00015

- Difficulty date: September 8, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Engine: Ge CF34*
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Part number: CC670105723
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR DOOR LOWER DOOR ASSY.  MOST INBOARD CROSS MEMBER RIB PN CC670-105723 IS CRACKED APPROX. 3 INCHES FROM AFT END OF WEB AREA.  POSSIBLE STRESS RELIEF CRACK IN RIB AREA, DUE TO AIR LOAD ON DOOR.  BEEF UP RIB PN CC670-10572-3 FOR LEFT HAND GEAR DOOR TO CARRY AIR LOAD.  (EA092003F00015)
